I have noticed my medical cann doesn’t seem to be doing its sleeping job since infusions. Does anyone have experience with med cann and k? Does ketamine impact what your med cann is doing?
My med cann dr is also my k dr and you’d think I could ask these questions to him but I have the impression from my dealings with this dr so far that his answer will be something along the lines of “I don’t know” And “everyone is different” Thanks. I guess I don’t need a dr to tell me that…
@Lovebeach, you probably already told us this but I don’t recall - are you still using SRRIs? We had someone here that had to cut back on SRRIs after starting ketamine because they had too much seratonin. It apparently caused seratonin syndrome…high anxiety, jittery, etc.
No ssri though due to ketamine I’ve started back on seroquel (for sleep)which makes me exhausted the next day from hangover but at least I get a little sleep